Linear discrete equations in $F$-spaces and their stability
Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 147-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_2_a0,
author = {I. V. Gaishun},
title = {Linear discrete equations in $F$-spaces and their stability},
journal = {Differencialʹnye uravneni\^a},
pages = {147--154},
year = {1997},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_2_a0/}
}
I. V. Gaishun. Linear discrete equations in $F$-spaces and their stability. Differencialʹnye uravneniâ, Tome 33 (1997) no. 2, pp. 147-154. http://geodesic.mathdoc.fr/item/DE_1997_33_2_a0/